RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 4, Pages 576–581 (Mi mz11093)  

On the Definability of Completely Decomposable Torsion-Free Abelian Groups by Endomorphism Rings and Some Groups of Homomorphisms

T. A. Pushkovaa, A. M. Sebel'dinb

a Nizhny Novgorod State University of Architecture and Civil Engineering
b Nizhny Novgorod

Abstract: In the present paper, we describe conditions on a vector group $C$ which are necessary and sufficient for the class of completely decomposable torsion-free Abelian groups to be a $_CEH$-class.

Keywords: completely decomposable Abelian group, group of homomorphisms, endomorphism ring, definability of Abelian groups.

DOI: https://doi.org/10.4213/mzm11093

Full text: PDF file (426 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:4, 688–692

Bibliographic databases:

UDC: 512.541
Received: 08.01.2016
Revised: 09.06.2016

Citation: T. A. Pushkova, A. M. Sebel'din, “On the Definability of Completely Decomposable Torsion-Free Abelian Groups by Endomorphism Rings and Some Groups of Homomorphisms”, Mat. Zametki, 101:4 (2017), 576–581; Math. Notes, 101:4 (2017), 688–692

Citation in format AMSBIB
\Bibitem{PusSeb17}
\by T.~A.~Pushkova, A.~M.~Sebel'din
\paper On the Definability of Completely Decomposable Torsion-Free Abelian Groups by Endomorphism Rings and Some Groups of Homomorphisms
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 4
\pages 576--581
\mathnet{http://mi.mathnet.ru/mz11093}
\crossref{https://doi.org/10.4213/mzm11093}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3629046}
\elib{http://elibrary.ru/item.asp?id=28931418}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 4
\pages 688--692
\crossref{https://doi.org/10.1134/S0001434617030269}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401454600026}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018805375}


Linking options:
  • http://mi.mathnet.ru/eng/mz11093
  • https://doi.org/10.4213/mzm11093
  • http://mi.mathnet.ru/eng/mz/v101/i4/p576

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:144
    References:29
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020